Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the extension of basic sequences to bases

Author: Ivan Singer
Journal: Bull. Amer. Math. Soc. 80 (1974), 771-772
MSC (1970): Primary 46B15; Secondary 46A35
MathSciNet review: 0346495
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Per Enflo, A counterexample to the approximation problem in Banach spaces, Acta Math. 130 (1973), 309–317. MR 0402468
  • 2. Bernard R. Gelbaum, Notes on Banach spaces and bases, An. Acad. Brasil. Ci. 30 (1958), 29–36. MR 0098974
  • 3. W. B. Johnson, H. P. Rosenthal, and M. Zippin, On bases, finite dimensional decompositions and weaker structures in Banach spaces, Israel J. Math. 9 (1971), 488–506. MR 0280983
  • 4. Joram Lindenstrauss, On James’s paper “Separable conjugate spaces”, Israel J. Math. 9 (1971), 279–284. MR 0279567
  • 5. A. Pelczyński, Some open questions in functional analysis, A lecture given to Louisiana State University, 1966 (dittoed notes).
  • 6. A. Pelczyński and H. P. Rosenthal (in preparation).
  • 7. Ivan Singer, Bases in Banach spaces. I, Springer-Verlag, New York-Berlin, 1970. Die Grundlehren der mathematischen Wissenschaften, Band 154. MR 0298399

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46B15, 46A35

Retrieve articles in all journals with MSC (1970): 46B15, 46A35

Additional Information